MAUDE Adverse Event Report: TISSUE SCIENCE LABORATORIES MESH TSL - PELVICOL¿; MESH, SURGICAL, POLYMERIC

TISSUE SCIENCE LABORATORIES MESH TSL - PELVICOL¿; MESH, SURGICAL, POLYMERIC
Model Number 482212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Granuloma (1876); Injury (2348); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of symptomatic cystocele and enterocele with urinary stress incontinence.It was reported that after implant, the patient experienced dyspareunia with vaginal cuff granuloma.Post-operative patient treatment included additional surgery that found intact cervix presumed to be retained from hysterectomy despite documentation that hysterectomy had been total.

Brand Name
MESH TSL - PELVICOL¿
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
TISSUE SCIENCE LABORATORIES
victoria house, victoria road
aldershot, hampshire GU11 1EJ
GB  GU11 1EJ
MDR Report Key8838667
Report Number9617613-2019-00128
Device Sequence Number2389739
Product Code FTL
UDI-Device Identifier18257200043224
UDI-Public18257200043224
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082235
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2006
Device Model Number482212
Device Catalogue Number482212
Device Lot Number04B21-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;